# SDR ASAA201805224725

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 8,572 hours, 2,895 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FA REPORTED WERE UNABLE TO COOL ROWS 6 - 16 INFLIGHT, UNTIL THE LAST HOUR OF FLIGHT.  ACFT GROUNDED.  NO HISTORY LAST 60 DAYS.  PFTC FAULT HISTORY LAST LEG SHOW R: 21-51123, L: 21-51123 & 21-51117. ALL FAULTS SHOW AS INTERMITTENT,  COUNT 1 & FAULT STATE.   RECOVERED.  IAW  FIM'S 21-62 TASK 890, & 21-62 TASK 893, ACCOMPLISHED INITIAL EVALUATION IAW FIM 21-62 TASK 801.  BOTH PFTC'S SHOW GROUND TEST COMPLETE PASSED. GROUND VERIFICATION SUCCESSFUL IAW FIM 21-62 TASK 890, & 21-62 TASK 893.
